Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Relative to any nonrecursive set

Author: Theodore A. Slaman
Journal: Proc. Amer. Math. Soc. 126 (1998), 2117-2122
MSC (1991): Primary 03C57, 04D45
MathSciNet review: 1443408
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There is a countable first order structure $\mathfrak{M}$ such that for any set of integers $X$, $X$ is not recursive if and only if there is a presentation of $\mathfrak{M}$ which is recursive in $X$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 03C57, 04D45

Retrieve articles in all journals with MSC (1991): 03C57, 04D45

Additional Information

Theodore A. Slaman

PII: S 0002-9939(98)04307-X
Keywords: Recursive model theory
Received by editor(s): May 10, 1996
Received by editor(s) in revised form: December 17, 1996
Additional Notes: During the preparation of this paper, Slaman was partially supported by National Science Foundation Grant DMS-9500878.
Communicated by: Andreas R. Blass
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia